Menu
Your Cart
Select Delivery Method

Panadrex 500 mg - 24 Tablets

Panadrex

Panadrex 500 mg - 24 Tablets

5.05
Ex Tax: 5.05
VAT Included

Description

Panadrex is a paracetamol-based analgesic that provides relief from fever and strong pain such as headaches, including migraine, muscular aches and pains, period pain, toothache, and sore throat.How to use:Oral administration only.Adults including the elderly and children aged 12 years and over: Take 2 tablets up to 4 times daily 8 tablets in 24 hours. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Not recommended for children under 12 years of age.

Reviews

(0)

Total Reviews (0)

  • 5 Awesome
    0%
  • 4 Great
    0%
  • 3 Average
    0%
  • 2 Bad
    0%
  • 1 Poor
    0%
Please login or register to review